It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 4 of 4 for birth control making me nauseous. (0.076 seconds)


... but was sick the next day. i always had an issue with hormonal birth control making me nauseous so i didn't think anything of it. ... (0 replies)
... Oi, I know you must be FREAKIN OUT, but try to stay calm, because stress will make you feel more nauseous and could keep your period from coming. ... (5 replies)
Yaz help
Aug 25, 2007
... It's been making me so nauseous at night that I really feel bad when I take it. I can't fall asleep because my stomach feels so uncomfortable. ... (4 replies)

... come more negative than usual and experience a few social anxiety symptoms...Maybe I already had a bit of depression and social anxiety, but could Microgestin be making it worse? ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 07:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!